“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11470
School of Mathematics
  Title:   The characterization of graphs with the largest Laplacian eigenvalue at most [(5+√{13})/2]
  Author(s):  G. R. Omidi
  Status:   Published
  Journal: Ars Combin.
  Vol.:  94
  Year:  2010
  Pages:   423-430
  Supported by:  IPM
In this paper connected graphs with the largest Laplacian eigen-value at most [(5+√{13})/2] are characterized. Moreover, we prove that these graphs are determined by their Laplacian spectrum.

Download TeX format
back to top
scroll left or right